# SDR AALA202205069231

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 61,082 hours, 25,172 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Shade
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EXIT WINDOW SHADE TORN SEAT ROW 17DEF. NEED M&E 98-2525-3-0203. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
